RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chibisov, Dmitrii Mikhailovich
(1936–2019)

Total publications: 50 (39)
in MathSciNet: 43 (37)
in zbMATH: 31 (27)
in Web of Science: 14 (9)
in Scopus: 2 (2)
Cited articles: 29
Citations in Math-Net.Ru: 34
Citations in MathSciNet: 89
Citations in Web of Science: 55
Citations in Scopus: 5
Presentations: 10

Number of views:
This page:4583
Abstract pages:7297
Full texts:2307
References:139
Professor
Doctor of physico-mathematical sciences
Birth date: 25.12.1936

http://www.mathnet.ru/eng/person29070
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chibisov.dimitr-m|chibisov.dmytro|cibisov.d-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/201107
http://www.scopus.com/authid/detail.url?authorId=55892651100

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. D. M. Chibisov, Kvant, 2019, no. 5, 10–16  mathnet  crossref

   2016
2. D. M. Chibisov, “J. Bernoulli’s law of large numbers and the strong law of large numbers”, Theory Probab. Appl., 60:2 (2016), 318–319  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 1)

   2009
3. V. V. Slavova, D. M. Chibisov, “On pretesting in the Berens–Fisher problem”, Obozreniye Prikladnoy i Promyshlennoy Matematiki, 16:2 (2009), 210–225
4. D. M. Chibisov, Lektsii po asimptoticheskoi teorii rangovykh kriteriev, Lekts. kursy NOTs, 14, MIAN, M., 2009 , 176 pp.  mathnet  mathnet (cited: 2)  crossref  crossref  zmath  elib

   2007
5. L. G. Afanas'eva, E. V. Bulinskaya, O. V. Viskov, I. È. Ibragimov, R. I. Ivanovskaya, V. Yu. Korolev, V. M. Kruglov, Yu. V. Prokhorov, B. A. Sevast'yanov, V. V. Senatov, M. V. Khatuntseva, Yu. S. Khokhlov, D. M. Chibisov, A. N. Shiryaev, “On the 75th birthday of V. M. Zolotarev”, Theory Probab. Appl., 51:4 (2007), 680–682  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
6. N. N. Vakhania, I. A. Ibragimov, V. P. Maslov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, D. M. Chibisov, A. N. Shiryaev, I. S. Borisov, V. I. Lotov, A. A. Mogul'skii, S. G. Foss, “To the 75th birthday of A. A. Borovkov”, Theory Probab. Appl., 51:2 (2007), 225–226  mathnet  crossref  crossref  mathscinet  zmath  isi

   2003
7. D. M. Chibisov, “Distribution of Student's statistic under pretesting”, Obozreniye Prikladnoy i Promyshlennoy Matematiki, 10:1 (2003), 3–10

   2004
8. A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Theory Probab. Appl., 48:4 (2004), 697–702  mathnet  crossref  crossref  mathscinet  isi

   2001
9. D. M. Chibisov, “Quadratic statistics in testing problems of large dimension”, State of the art in probability and statistics (Leiden, 1999), IMS Lecture Notes Monogr. Ser., 36, Inst. Math. Statist., Beachwood, OH, 2001, 150–164  crossref  mathscinet

   1999
10. V. E. Bening, D. M. Chibisov, “Higher order asymptotic optimality in testing problems with nuisance parameters. I”, Johann Pfanzagl—on the occasion of his 70th birthday, Math. Methods Statist., 8:2 (1999), 142–165  mathscinet  zmath

   1997
11. V. A. Vatutin, V. M. Zolotarev, R. I. Ivanovskaya, I. A. Ibragimov, Yu. V. Prokhorov, V. M. Sazonov, B. A. Sevast'yanov, A. D. Solov'ev, D. M. Chibisov, A. N. Shiryaev, “Boris Vladimirovich Gnedenko (1.I.1912-27.XII.1995)”, Theory Probab. Appl., 41:2 (1997), 326–327  mathnet  crossref  crossref  isi

   1993
12. N. S. Bakhvalov, A. A. Borovkov, R. L. Dobrushin, A. V. Zabrodin, V. M. Zolotarev, I. A. Ibragimov, Yu. V. Prokhorov, B. A. Sevast'yanov, Ya. G. Sinai, A. V. Skorokhod, V. A. Statulyavichus, R. Z. Khas'minskii, A. S. Kholevo, D. M. Chibisov, A. N. Shiryaev, “Memorial: Nikolai Nikolaevitch Chentsov”, Theory Probab. Appl., 38:3 (1993), 506–515  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1992
13. D. M. Chibisov, “Asymptotic optimality of the chi-square test with large number of degrees of freedom within the class of symmetric tests”, Math. Methods Statist., 1 (1992), 55–82  mathscinet  zmath

   1991
14. D. M. Chibisov, “A new method of asymptotic analysis of simple linear rank statistics”, New trends in probability and statistics (Bakuriani, 1990), v. 1, VSP, Utrecht, 1991, 553–566  mathscinet

   1990
15. D. M. Chibisov, V. I. Pagurova, Problems in mathematical statistics, Moskov. Gos. Univ., Moscow, 1990 , 172 pp. (Russian)  mathscinet  zmath

   1988
16. D. M. Chibisov, “Equivalence of Two Forms of Asymptotic Expansion”, Theory Probab. Appl., 33:2 (1988), 373–377  mathnet  crossref  mathscinet  zmath  isi
17. D. M. Chibisov, W. R. van Zwet, “Letter to the editors”, Theory Probab. Appl., 33:1 (1988), 196  mathnet  crossref  mathscinet

   1986
18. D. M. Chibisov, “Calculation of deficiency of asymptotically efficient tests”, Theory Probab. Appl., 30:2 (1986), 289–310  mathnet  crossref  mathscinet  zmath  isi (cited: 1)

   1984
19. D. M. Chibisov, “Asymptotic expansions and deficiencies of tests”, Proceedings of the International Congress of Mathematicians (Warsaw, 1983), v. 1, 2, PWN, Warsaw, 1984, 1063–1079  mathscinet
20. D. M. Chibisov, W. R. van Zwet, “On the Edgeworth expansion for the logarithm of the likelihood ratio. II”, Asymptotic statistics, 2 (Kutná Hora, 1983), Elsevier, Amsterdam, 1984, 451–461  mathscinet

   1985
21. D. M. Chibisov, W. R. Van Zwet, “On the Edgeworth expansion for the logarithm of the likelihood ratio. I”, Theory Probab. Appl., 29:3 (1985), 427–451  mathnet  crossref  mathscinet  zmath  isi

   1982
22. D. M. Chibisov, “Asimptoticheskie razlozheniya v zadachakh proverki gipotez. II”, Izv. AN UzSSR. Ser. fiz.-matem. nauk, 1982, no. 6, 23–30  mathscinet  zmath
23. D. M. Chibisov, “icheskie pazlozheniya v zadachakh ppovepki gipotez. I”, Izv. AN UzSSR. Ser. fiz.-matem. nauk, 1982, no. 5, 18–26  mathscinet  zmath

   1981
24. P. J. Bickel, D. M. Chibisov, W. R. van Zwet, “On efficiency of first and second order”, Internat. Statist. Rev., 49:2 (1981), 169–175  crossref  mathscinet  zmath  isi (cited: 25)
25. D. M. Čibisov, “Asymptotic expansion for the distribution of a statistics admitting a stochastic expansion. II”, Theory Probab. Appl., 26:1 (1981), 1–12  mathnet  crossref  mathscinet  zmath  isi (cited: 7)

   1980
26. Chibisov Dimitr M., “An asymptotic expansion for distributions of $C(\alpha )$ test statistics”, Mathematical statistics and probability theory, Proc. Sixth Internat. Conf. (Wisła, 1978), Lecture Notes in Statist., 2, Springer, New York, 1980, 63–96  crossref  mathscinet

   1981
27. D. M. Čibisov, “Asymptotic expansion for the distribution of a statistic admitting a stochastic expansion. I”, Theory Probab. Appl., 25:4 (1981), 732–744  mathnet  crossref  mathscinet  zmath  isi (cited: 15)

   1980
28. D. M. Čibisov, “Asymptotic behaviour of partial densities and their derivatives”, Theory Probab. Appl., 25:1 (1980), 1–15  mathnet  crossref  mathscinet  zmath  isi (cited: 2)

   1979
29. L. G. Gvanceladze, D. M. Chibisov, “On tests of fit based on grouped data”, Contributions to statistics, Reidel, Dordrecht, 1979, 79–89  crossref  mathscinet

   1980
30. D. M. Čibisov, “Asymptotic expansions for partial moments”, Theory Probab. Appl., 24:3 (1980), 453–466  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1977
31. D. M. Chibisov, “The Čebyšev-Cramér asymptotic expansion in the integral metric”, Litovsk. matem. sb., 17:3 (1977), 87–103  mathscinet

   1974
32. D. M. Chibisov, “Asymptotic expansions for some asymptotically optimal tests”, Proceedings of the Prague Symposium on Asymptotic Statistics (Charles Univ., Prague, 1973), v. II, Charles Univ., Prague, 1974, 37–68  mathscinet

   1973
33. D. M. Chibisov, “Asymptotic expansions for Neyman's $C(\alpha)$ tests”, Proceedings of the Second Japan-USSR Symposium on Probability Theory (Kyoto, 1972), Lecture Notes in Math., 330, Springer, Berlin, 1973, 16–45  crossref  mathscinet

   1974
34. D. M. Chibisov, “An asymptotic expansion for distributions of sums of a special form with application to minimum contrast estimates”, Theory Probab. Appl., 18:4 (1974), 649–661  mathnet  mathnet  crossref  mathscinet  zmath

   1973
35. D. M. Chibisov, “An Asymptotic Expansion for a Class of Estimators Containing Maximum Likelihood Estimators”, Theory Probab. Appl., 18:2 (1973), 295–303  mathnet  crossref  mathscinet  zmath

   1974
36. D. M. Chibisov, “Book review: G. G. Roussas “Contiguity of probability measures: some applications in statistics””, Theory Probab. Appl., 18:3 (1974), 643–645  mathnet  crossref

   1972
37. D. M. Chibisov, “On the normal approximation for a certain class of statistics”, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), v. I, Theory of statistics, Univ. California Press, Berkeley, Calif., 1972, 153–174  mathscinet  zmath

   1973
38. D. M. Chibisov, “An asymptotic expansion for the distribution of a statistic admitting an asymptotic expansion”, Theory Probab. Appl., 17:4 (1973), 620–630  mathnet  crossref  mathscinet  zmath

   1971
39. D. M. Čibisov, “Some tests of chi-square type for continuous distributions”, Theory Probab. Appl., 16:1 (1971), 1–22  mathnet  crossref  mathscinet  zmath

   1969
40. D. M. Chibisov, “Transition to the limiting process for deriving asymptotically optimal tests”, Sankhyā Ser. A, 31 (1969), 241–258  mathscinet  zmath
41. D. M. Chibisov, “Book review: J. Hájek, Z. Sidák “Theory of rank tests”.”, Theory Probab. Appl., 14:2 (1969), 368–369  mathnet  crossref

   1967
42. G. D. Kim, D. M. Chibisov, “Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma”, Math. Notes, 1:2 (1967), 150–155  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
43. D. M. Chibisov, “A Theorem on Admissible Tests and Its Application to an Asymptotical Problem of Testing Hypotheses”, Theory Probab. Appl., 12:1 (1967), 90–103  mathnet  crossref  mathscinet  zmath

   1966
44. D. M. Chibisov, Teor. Veroyatnost. i Primenen., 11:3 (1966), 554–556  mathnet

   1965
45. D. M. Chibisov, Theory Probab. Appl., 10:3 (1965), 421–437  mathnet  crossref  mathscinet  zmath

   1964
46. D. M. Chibisov, “Some theorems on the limiting behaviour of an empirical distribution function”, A collection of papers on the theory of probability, Trudy Mat. Inst. Steklov., 71, Nauka, Moscow, 1964, 104–112  mathnet  mathscinet  zmath
47. D. M. Čibisov, “On the Asymptotic Power of the Tests of Fit by Near Alternatives”, Theory Probab. Appl., 9:3 (1964), 507–508  mathnet  crossref  mathscinet  zmath
48. D. M. Čibisov, “On the Limit Distributions of Order Statistics”, Theory Probab. Appl., 9:1 (1964), 142–148  mathnet  crossref  mathscinet  zmath

   1961
49. D. M. Chibisov, “Ob asimptoticheskoi moschnosti i effektivnosti kriteriya $\omega^2_n$”, Dokl. AN SSSR, 138 (1961), 322–325  mathnet (cited: 1)  mathscinet  mathscinet  zmath
50. D. M. Chibisov, “On the Tests of Fit Based on Sample Spacings”, Theory Probab. Appl., 6:3 (1961), 325–329  mathnet  crossref  mathscinet

Presentations in Math-Net.Ru
1. Сравнение асимптотической мощности критериев хи-квадрат с различным числом ячеек
D. M. Chibisov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
October 18, 2018 13:00
2. Квадратичные байесовские критерии проверки гипотез большой размерности
D. M. Chibisov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
April 26, 2018 13:00
3. Асимптотические разложения и исследование мощности статистических критериев
D. M. Chibisov
Steklov Mathematical Institute Seminar
December 15, 2016 16:00   
4. Асимптотические разложения и исследование мощности статистических критериев
D. M. Chibisov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
November 10, 2016 13:00
5. Asymptotic optimality of chi-square criterion in the class of permutation-invariant criteria
D. M. Chibisov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
May 28, 2015 13:00
6. Асимптотическая оптимальность критерия хи-квадрат в классе перестановочно-инвариантных критериев
D. M. Chibisov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
May 19, 2015 16:00
7. Семинар, посвященный памяти Юрия Васильевича Прохорова. О законе больших чисел Бернулли
D. M. Chibisov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
December 15, 2014 13:00
8. Подход к сравнению асимптотической мощности критериев хи-квадрат — иллюстрация на конкретном примере
D. M. Chibisov
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
October 12, 2010 16:00
9. О выборе статистической модели по выборке, используемой для выводов о параметрах этой модели
D. M. Chibisov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 11, 2007 16:20
10. Оценивание многомерного нормального среднего (обзор)
D. M. Chibisov
Principle Seminar of the Department of Probability Theory, Moscow State University
March 16, 2005

Books in Math-Net.Ru
  1. D. M. Chibisov, Lectures on the asymptotic theory of rank tests, Lekts. Kursy NOC, 14, 2009, 176 с.
    http://mi.mathnet.ru/book1250

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019